Previous |  Up |  Next

Article

Keywords:
one-dimension $p$-Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem
Summary:
This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional $p$-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.
References:
[1] Agarwal, R. P., O'Regan, D., Wong, P. J. Y.: Positive Solutions of Differential, Difference and Integral Equations. Kluwer Academic Dordrecht (1999). MR 1680024 | Zbl 1157.34301
[2] Bai, C., Fang, J.: Existence of multiple positive solutions for nonlinear $m$-point boundary value problems. Appl. Math. Comput. 140 (2003), 297-305. DOI 10.1016/S0096-3003(02)00227-8 | MR 1953901 | Zbl 1030.34026
[3] Bai, C., Fang, J.: Existence of multiple positive solutions for nonlinear multi-point boundary value problems. J. Math. Anal. Appl. 281 (2003), 76-85. DOI 10.1016/S0022-247X(02)00509-7 | MR 1980075
[4] delPino, M. A., Elgueta, M., Manásevich, R. F.: A homotopic deformation along $p$ of a Leray-Schauder degree result and existence for $(|u'|^{p-2}u')'+f(t,u)=0$, $u(0)=u(T)=0$, $p>1$. J. Differ. Equ. 80 (1989), 1-13. DOI 10.1016/0022-0396(89)90093-4 | MR 1003248
[5] delPino, M. A., Manásevich, R. F.: Multiple solutions for the $p$-Laplacian under global nonresonance. Proc. Am. Math. Soc. 112 (1991), 131-138. MR 1045589
[6] Gaines, R. E., Mawhin, J. L.: Coincidence Degree and Nonlinear Differential Equations. Lecture Notes in Math., Vol. 568. Springer Berlin (1977). MR 0637067
[7] Guo, Y., Ge, W.: Three positive solutions for the one dimension $p$-Laplacian. J. Math. Anal. Appl. 286 (2003), 491-508. DOI 10.1016/S0022-247X(03)00476-1 | MR 2008845
[8] Ji, D., Feng, M., Ge, W.: Multiple positive solutions for multipoint boundary value problems with sign changing nonlinearity. Appl. Math. Comput. 196 (2008), 511-520. DOI 10.1016/j.amc.2007.06.028 | MR 2388707 | Zbl 1138.34014
[9] Karakostas, G. L.: Triple positive solutions for the $\Phi$-Laplacian when $\Phi$ is a sup-multiplicative-like function. Electron. Diff. Equ. 69 (2004), 1-13. MR 2057656 | Zbl 1057.34010
[10] Karakostas, G. L.: Positive solutions for the $\Phi$-Laplacian when $\Phi$ is a sup-multiplicative-like function. Electron. Diff. Equ. 68 (2004), 1-12. MR 2057655 | Zbl 1057.34010
[11] Kosmatov, N.: Symmetric solutions of a multi-point boundary value problem. J. Math. Anal. Appl. 309 (2005), 25-36. DOI 10.1016/j.jmaa.2004.11.008 | MR 2154024 | Zbl 1085.34011
[12] Lan, K. D.: Multiple positive solutions of semilinear differential equations with singularities. J. Lond. Math. Soc., Ser. II 63 (2001), 690-704. DOI 10.1112/S002461070100206X | MR 1825983 | Zbl 1032.34019
[13] Lian, W.-C., Wong, F.: Existence of positive solutions for higher-order generalized $p$-Laplacian BVPs. Appl. Math. Lett. 13 (2000), 35-43. DOI 10.1016/S0893-9659(00)00051-3 | MR 1772689 | Zbl 0964.34018
[14] Liang, R., Peng, J., Shen, J.: Positive solutions to a generalized second order three-point boundary value problem. Appl. Math. Comput. 196 (2008), 931-940. DOI 10.1016/j.amc.2007.07.025 | MR 2388746 | Zbl 1140.34313
[15] Liu, B.: Positive solutions of a nonlinear four-point boundary value problems. Appl. Math. Comput. 155 (2004), 179-203. DOI 10.1016/S0096-3003(03)00770-7 | MR 2078102 | Zbl 1068.34011
[16] Liu, Y., Ge, W.: Multiple positive solutions to a three-point boundary value problem with $p$-Laplacian. J. Math. Anal. Appl. 277 (2003), 293-302. DOI 10.1016/S0022-247X(02)00557-7 | MR 1954477 | Zbl 1026.34028
[17] Lü, H., O'Regan, D., Zhong, C.: Multiple positive solutions for the one dimensional singular $p$-Laplacian. Appl. Math. Comput. 133 (2002), 407-422. DOI 10.1016/S0096-3003(01)00240-5 | MR 1924626
[18] Ma, R.: Existence of positive solutions for superlinear semipositone $m$-point boundary-value problems. Proc. Edinb. Math. Soc., II. Ser. 46 (2003), 279-292. DOI 10.1017/S0013091502000391 | MR 1998561 | Zbl 1069.34036
[19] Ma, R.: Multiple nonnegative solutions of second-order systems of boundary value problems. Nonlinear Anal., Theory Methods Appl. 42 (2000), 1003-1010. DOI 10.1016/S0362-546X(99)00152-2 | MR 1780450 | Zbl 0973.34014
[20] Ma, R.: Nodal solutions for a second-order $m$-point boundary value problem. Czech. Math. J. 56 (2006), 1243-1263. DOI 10.1007/s10587-006-0092-7 | MR 2280807 | Zbl 1164.34329
[21] Ma, R., Castaneda, N.: Existence of solutions of nonlinear $m$-point boundary value problems. J. Math. Anal. Appl. 256 (2001), 556-567. DOI 10.1006/jmaa.2000.7320 | MR 1821757 | Zbl 0988.34009
[22] Ma, R., Thompson, B.: Positive solutions for nonlinear $m$-point eigenvalue problems. J. Math. Anal. Appl. 297 (2004), 24-37. DOI 10.1016/j.jmaa.2003.12.046 | MR 2079645 | Zbl 1057.34011
[23] Wang, Y., Zhao, W., Ge, W.: Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional $p$-Laplacian. J. Math. Anal. Appl. 326 (2007), 641-654. DOI 10.1016/j.jmaa.2006.03.028 | MR 2277809 | Zbl 1119.34050
[24] Webb, J. R. L.: Positive solutions of some three point boundary value problems via fixed point index theory. Nonlinear Anal., Theory Methods Appl. 47 (2001), 4319-4332. DOI 10.1016/S0362-546X(01)00547-8 | MR 1975828 | Zbl 1042.34527
[25] Zhang, G., Sun, J.: Positive solutions of $m$-point boundary value problems. J. Math. Anal. Appl. 291 (2004), 406-418. DOI 10.1016/j.jmaa.2003.11.034 | MR 2038179 | Zbl 1069.34037
[26] Zhang, Z., Wang, J.: On existence and multiplicity of positive solutions to singular multi-point boundary value problems. J. Math. Anal. Appl. 295 (2004), 502-512. DOI 10.1016/j.jmaa.2004.03.057 | MR 2072028 | Zbl 1056.34018
Partner of
EuDML logo